# SDR FDEA201204171446

- Difficulty date: April 17, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5378193720100
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FR 36 BETWEEN SEAT TRACK 2(R) & 3(R) CLS ADAPTER HAS CORROSION INSIDE SCALLOP.  NO REPAIR LIMITS ON CLEVIS ADAPTERS PART MUST BE REPLACED.  REMOVED AND REPLACED CLEVIS ADAPTER.
